Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/23428
Title: 
Authors: 
Subjects: 
Henstock-Kurzweil integral
Issue Date: 
2018
Citation: 
Ng, W. L., & Lee, P. Y. (2018). An alternative definition of the Henstock-Kurzweil integral using primitives. New Zealand Journal of Mathematics, 48, 121-128. https://nzjmath.org/index.php/NZJMATH/article/view/31
Journal: 
New Zealand Journal of Mathematics
Abstract: 
We introduce the notion of an H-primitive being the limit of a sequence of absolutely continuous functions satisfying certain conditions and use it to formulate an alternative definition of the Henstock-Kurzweil integral on a closed bounded interval. Furthermore, the definition provides a characterisation of the primitive of a Henstock-Kurzweil integrable function.
URI: 
ISSN: 
1179-4984
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
NZJM-48-121.pdf282.28 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

24
checked on Sep 29, 2022

Download(s)

13
checked on Sep 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.